# SDR DALA2017112708294

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 69,618 hours, 22,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR KNUCKLE KNOCKER DOES NOT DEPLOY WHEN DOOR IS ARMED.   REPOSITIONED DOOR PANEL.   OPS CHECKED GOOD. ACFT OK.
